Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Red bumps developed after shaving crease of thigh. What is wrong?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 2189 Questions
After shaving the creases of my thighs about a day later I got red bumps like 8 of the. Going up the crease, If I try to break blood come out. Any help would be great.

Posted Fri, 9 Nov 2012 in Skin Hair and Nails
Answered by Dr. Jonas Sundarakumar 7 hours later
Hello and welcome to Healthcare Magic. Thanks for your query.

It appears that you have developed a folliculitis, i.e. an inflamation of the underlying hair follicles in that area. I would suggest you the following:

- Firstly, never pinch or break the eruptions, as it can result in superimposed infection
- Secondly, gently wash the area with soap or a mild- antiseptic solution frequently
- Keep the area dry and free of sweat as far as possible
- You can apply a topical antiseptic cream over the eruptions
- You can take a mild anti-inflamatory / analgesic medication for the inflamation / pain.

This is not a very uncommon or a serious problem and should subside gradually withing the next few days. It's better to check your blood sugars once, since high sugars may make a person more prone for developing infections.

Wish you all the best.

- Dr. Jonas Sundarakumar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor